# SDR CA010103006

- Difficulty date: December 12, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 34,339 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03600918
- Condition: Disintegrated
- Location: Starter Gen
- Part time: 14,316 hours, 1,339 cycles
- Component: Starter/Generato, Lucas, 23088002B
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) PILOT REPORTED TO MAINTENANCE THAT ENGING NR1 START HOT. MAINTENANCE CREW INVESTIGATE AND DURING ENGINE RUN NR1 DC GENERATOR CAUTION LIGHT ILLUMINATE. THEY REPLACED THE NR1 DC STARTER/GEN AND AFTER VISUAL INSPECTION ON THE UNSERVICEABLE PARTS THEY FOUND THAT THE REAR BEARING WAS DISINTEGRATED/
